Siberian Mathematical Journal

, Volume 23, Issue 5, pp 624–631 | Cite as

Principle of contracting compacta for nonlinear ill-posed problems

  • Yu. L. Gaponenko
Article
  • 11 Downloads

Keywords

Contracting Compacta 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. N. Tikhonov, “On stability of converse problems,” Dokl. Akad. Nauk SSSR,39, No. 5, 195–198 (1943).Google Scholar
  2. 2.
    A. N. Tikhonov and V. Ya. Arsenin, Methods for Solving Ill-Posed Problems [in Russian], Nauka, Moscow (1974).Google Scholar
  3. 3.
    V. K. Ivanov, V. V. Vasin, and V. P. Tanana, Theory of Linear Ill-Posed Problems and Applications [in Russian], Nauka, Moscow (1978).Google Scholar
  4. 4.
    V. A. Morozov, Methods for Solving Unstable Problems [in Russian], Mosk. Gos. Univ., Moscow (1967).Google Scholar
  5. 5.
    A. B. Bakushinskii, Selected Topics in Approximate Solution of Ill-Posed Problems [in Russian], Mosk. Gos. Univ., Moscow (1968).Google Scholar
  6. 6.
    A. V. Goncharskii, A. S. Leonov, and A. G. Yagola, “Generalized discrepancy principle,” Zh. Vychisl. Mat. Mat. Fiz.,13, No. 2, 294–302 (1973).Google Scholar
  7. 7.
    V. A. Vinokurov, Yu. I. Petunin, and A. N. Plichko, “Conditions for measurability and regularizability of mappings, inverse to continuous linear mappings,” Dokl. Akad. Nauk SSSR,220, No. 3, 509–511 (1975).Google Scholar
  8. 8.
    Ya. I. Al'ber, “On solution of nonlinear equations with monotone operators, in Banach space,” Sib. Mat. Zh.,16, No. 1, 3–11 (1975).Google Scholar
  9. 9.
    B. M. Budak, E. M. Berkovich, and Yu. L. Gaponenko, “On construction of strongly convergent minimizing sequence for continuous convex functional,” Zh. Vychisl. Mat. Mat. Fiz.,9, No. 2, 286–299 (1969).Google Scholar
  10. 10.
    G. V. Khromova, “On the restoration of functions specified with an error,” Zh. Vychisl. Mat. Fiz.,17, No. 5, 1161–1171 (1977).Google Scholar
  11. 11.
    Yu. L. Gaponenko, “On a regularizer in space of continuous functions,” Zh. Vychisl. Mat. Mat. Fiz.,18, No. 2, 379–384 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • Yu. L. Gaponenko

There are no affiliations available

Personalised recommendations